Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have pimple on face. Have scratched ending up with pores. What medication to take for this?

Dear sir i had many pimples i used to sratch them regularly after sometime pimple left but it creates pores(holes)on my face ,my skin type is oily,now my age is 30years respected sir pls give me ur valuable solution to remove holes on my face ,any cream is der and how much money i have to spend where can i fin
d the treatment
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
First of all please stop scratching , else no medication will work.
You can use tretinoin cream.
This will control and treat scars as well as further development of acne.
Wash face thrice daily.
Use a sunscreen in day.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor